# SDR ASOA2012091002183

- Difficulty date: August 7, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 24,329 hours, 22,115 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER WING PLANK ACCESS HOLE 8 AT WS 136.676, 540FB HAS CORROSION AT INBD, OTBD ENDS AND 2 PLACES ON AFT EDGE. INBD CORROSION MEASURES APPROX 2" LONG X .12" WIDE X .002" DEEP. OTBD CORROSION MEASURES APPROX 4.7" LONG X .11" WIDE X .002" DEEP. CORROSION ON AFT EDGE MEASURES APPROX 1.4" LONG X .10" WIDE X .002" DEEP AND 1" LONG X .10" WIDE X .002" DEEP.  COMPLIED WITH ECTC EO 600-57-81, & REO 601R-57-21-030, REV H.
